×

Found 106,315 Documents (Results 1–100)

100
MathJax

Exact control of a distributed system described by the wave equation with integral memory. (English. Russian original) Zbl 07528261

J. Math. Sci., New York 262, No. 3, 358-373 (2022); translation from Probl. Mat. Anal. 115, 111-125 (2022).
MSC:  93Bxx 45Nxx 35Bxx
PDF BibTeX XML Cite
Full Text: DOI

Analytic-numerical approach to construction of minimax solution to the Hamilton-Jacobi equation in three-dimensional space. (English. Russian original) Zbl 07528257

J. Math. Sci., New York 262, No. 3, 291-300 (2022); translation from Probl. Mat. Anal. 115, 55-62 (2022).
MSC:  35Fxx 49Nxx 35-XX
PDF BibTeX XML Cite
Full Text: DOI

Attractors of the Navier-Stokes equations in a two-dimensional porous medium. (English. Russian original) Zbl 07528254

J. Math. Sci., New York 262, No. 3, 246-261 (2022); translation from Probl. Mat. Anal. 115, 15-28 (2022).
MSC:  35Bxx 35Kxx 35Qxx
PDF BibTeX XML Cite
Full Text: DOI

Harnack inequality for elliptic \((p, q)\)-Laplacian with partially Muckenhoupt weight. (English. Russian original) Zbl 07528253

J. Math. Sci., New York 262, No. 3, 233-245 (2022); translation from Probl. Mat. Anal. 115, 3-13 (2022).
MSC:  35Jxx 35Bxx 42Bxx
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Database

all top 5

Author

all top 5

Serial

all top 3

Biographic Reference